Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Itchy Red Spots After Touching Spit Sign Of HIV AIDS

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Red spotted itchy rash in arms trunk and painful itchy swollen feet

Dr. Keith Henry, MD, I have been with inflammation problem for over a year now. I take a isentress, ziagen, intelence, prezista, norvir and BP meds. My MD at Kaiser seems to think I have a side effect of one of these cocktail, but not sure which...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Good to hear from you-as you note sorting out which drug is the main culprit possibly causing a rash can be difficult when on many meds (particularly if due to resistance you need to be on a complex HIV regimen). I strongly suggest seeing a... Read more »

red spots

how big are these red spots and what are all the signs of hiv and when do they start and how long... Read more »

I spit on HIV and on Dubya (Full Version)

Dear Dr. Bob,I have a one quick question to ask you. I was outside with a few friends when a... Read more »
Articles
HIV Prevention Justice Alliance

Arrests of HIV-Positive People Continue; CDC Must Act! Sign On!

Dear Bonnie, --> Do you know that HIV isn't spread by spitting, and that condoms are an effective HIV prevention tool? Of course you do. But this information seems to be outside the knowledge of many in the legal system across this country,... Read more »
Community HIV/AIDS Mobilization Project

Spit and Other "Deadly Weapons"

In May of this year, a 42-year-old HIV positive man in Texas who spat at a police officer during an arrest received a cumulative sentence of 35 years by a Dallas court after a jury was convinced that the man had used his saliva as a "deadly weapon."... Read more »
Henry J. Kaiser Family Foundation

Red Hot Re-Releases Latin Compilation CD to Benefit Latino HIV/AIDS Programs

Red Hot , a not-for-profit organization fighting HIV/AIDS through popular culture, recently re-released a CD titled "Red, Hot & Latin Redux: Silencio equals Muerte" to raise money for HIV/AIDS programs in Latino communities in the U.S. and Latin... Read more »
Henry J. Kaiser Family Foundation

Federation of Red Cross, Red Crescent Societies Appeals for $333 Million to Fund Programs, Including HIV/AIDS Relief

The International Federation of Red Cross and Red Crescent Societies on Thursday made an appeal for $333 million to fund its work through 2007, including health programs aimed at curbing the HIV/AIDS pandemic, the AP/ Los Angeles Times reports.... Read more »
Connect With Others

itchy spots

Posted by Anonymous, 3 Replies
I WAS WONDERING WHAT RASH IS GENERALIZED WITH HIV SYPMTOMS..I STARTED HAVING ITCHY RED AREAS ON MY ARMS...SOMETIME ON MY LEGS...SINCE DEC. 20..THE DAY I WENTTO A CONCERT..I WAS BY THE STAGE RUBBING ON EVERYONE ELSE THAT WAS SWEATY..SINCE THATS ALL... Read more »

red spots

Posted by Anonymous
Hi for about a year now ive had re-occuring red spots on the head of my penis, they are almost lesian like only the size of say the nib of a pen. I went to two local GUM clinics to try and find out what it is, all i got was that it could just be a... Read more »

red spots on upper chest

Posted by Anonymous
i have red spots on my upper chest under my skin some bumps to, the same on my legs,alot of gas,and bloating,strange headache often,tested- about 2 1/2 years ago, been with two people, about 7mos ago unprotected sex, could this be some sighs of hiv,... Read more »

red spots

Posted by Anonymous

Please help has anyone with hiv had these symptons, im going for my test on monday , i just need some support. Its the third time ive had the test but since these symptons have started i havent been re-tested...this is about a year since last test.
... Read more »